# SDR DALA2016021601055

- Difficulty date: February 16, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 45,385 hours, 30,872 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE OVERWING EMERGENCY EXIT LIGHT WAS INOPERATIVE.  MAINTENANCE REPLACED THE BATTERIES. OPS CHECK WAS GOOD.
